Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Kısa Makale Uluslararası 2005

Lamivudine and thrombotic thrombocytopenic purpura: Cause or coincidence

MA Selimoglu, V Ertekin, I Kiki, Hüseyin Tan, S Altinkaynak

JOURNAL OF CLINICAL GASTROENTEROLOGY Cilt 39 · Sayı 1 · ss. 82–83 · 01.01.2005

Atıf için künye

Selimoglu, M., Ertekin, V., Kiki, I., Tan, H., & Altinkaynak, S. (2005). Lamivudine and thrombotic thrombocytopenic purpura: Cause or coincidence. JOURNAL OF CLINICAL GASTROENTEROLOGY, 39(1), 82–83.

BibTeX
@article{selimoglu2005-223189,
  author = {Selimoglu, MA and Ertekin, V and Kiki, I and Tan, Hüseyin and Altinkaynak, S},
  title = {Lamivudine and thrombotic thrombocytopenic purpura: Cause or coincidence},
  journal = {JOURNAL OF CLINICAL GASTROENTEROLOGY},
  year = {2005},
  volume = {39},
  number = {1},
  pages = {82--83},
  issn = {0192-0790},
  url = {https://akademik.atauni.edu.tr/yayinlar/223189-lamivudine-and-thrombotic-thrombocytopenic-purpura-cause-or-coincidence}
}